# SDR DJFA2006215

- Difficulty date: March 9, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N735TA
- Make and model: Beech 400A
- Aircraft serial: RK274
- Aircraft time: 4,990 hours, 4,177 cycles
- Engine: Pwa JT15D5
- Engine time: 4,977 hours, 4,089 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Idler Assy
- Part number: 20200081
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE RIGHT THRUST REVERSER ACTUATING ARM HAD SHEARED OFF AT THE FORWARD END OF THE ACTUATOR LINKAGE ARM.  MAINTENANCE REPLACED THE RIGHT THRUST REVERSER IDLER LINK, AND REPAIRED SKIN DAMAGE ON THE UPPER THRUST REVERSER BUCKET IN ACCORDANCE WITH THE NORDAM COMPONENT MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
